# SDR VGCA20250805028

- Difficulty date: August 5, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 44,542 hours, 25,488 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 651620930
- Condition: Cracked
- Location: Zone 600
- Part time: 44,542 hours, 25,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT THE SLAT HOOK CUT-OUT IN THE AFT CORNER. AT WS 519 ON THE RIGHT WING
